A density property of the tori and duality
Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002), p. 185-188
@article{RSMUP_2002__107__185_0,
     author = {Loth, Peter},
     title = {A density property of the tori and duality},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {185-188},
     zbl = {1165.22300},
     mrnumber = {1926209},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_2002__107__185_0}
}
Loth, Peter. A density property of the tori and duality. Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002) pp. 185-188. http://www.numdam.org/item/RSMUP_2002__107__185_0/

[DT] D. Dikranjan - M. Tkachenko, Characterization of the tori via density of the solution set of linear equations, in Abelian Groups, Rings and Modules (R. Göbel, A. V. Kelarev, K. M. Rangaswamy, P. Schultz, C. Vinsonhaler, eds.), Contemp. Math., 273 (2001), pp. 107-116. | MR 1817155 | Zbl 0973.22001

[HR] E. Hewitt - K. Ross, Abstract Harmonic Analysis, Vol. I, Springer Verlag, Berlin, 1963. | MR 551496 | Zbl 0115.10603

[F] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York, 1973. | MR 349869 | Zbl 0257.20035